MathSciNet Relay Station
MathSciNet bibliographic data
MR2680906 94A12 (93B36 93E11 94A05)
Dong, Hongli; Wang, Zidong; Gao, Huijun Robust $H_\infty$ filtering for a class of nonlinear networked systems with multiple stochastic communication delays and packet dropouts. IEEE Trans. Signal Process. 58 (2010), no. 4, 1957–1966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement